advertisement
Question
Posted by: Elmarie | 2012/03/13

English Pointer

Ek''t ''n English Pointer, omtrent 12jr oud, baie aktief. Het egter so maand terug toe ons gaan stap het, vir die eerste maal ''n asma-aanval gekry. Ons''t hom veearts toe geneem, sy koors was 42gr, hy''t gesê  as ons hom 10min later gebring''t was hy dood. Hy''t vroeer vir so paar weke vreeslik gesukkel met lugweginfeksie. Dis nou onderbeheer, alhoewel as hy lê  kan ek hoor hy haal swaar asem, en raak nog vreeslik benoud as hy net ''n bietjie hardloop. Sy sukkel met agterboud-spiere om op te staan en sy agterbene gly maklik uitmekaar, en die Veearts het vir ons Mobiflex gegee vir die athiritis wat half deel vorm van sy ouderdom. Hy eet baie goed en is oor die algemeen verder baie gesond. Hy''t al sy noodsaaklike inspuitings gekry en kry elke dag sy 2 bob martins. die dokter het egter Theoplus 200mg voorgeskryf as hy te benoud raak of wat ons vir hom moet gee voordat ons gaan stap. is daar enigsins iets meer gesond wat ons vir hom kan gee wat hom sal help om makliker asem te haal? En as die arthiritis te erg raak, wat kan ons gee? Ons''t al vir hom Rimadyl gegee, maar dis ''n verskriklike duur pil.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberVet

Hi Elmarie

You need to discuss this matter further with your vet. If you suspect that the problem is respiratory then I would consider doing some chest X-rays to see what the lung pattern is like and hopefully assist in a diagnosis. In addition, you may need to consider doing a blood smear/ routine hematology and biochemistry and a BAL and/or lung FNA and/or bronchoscopy ensure that there is no other underlying conditions that maybe resulting in this clinical presentation. It is difficult for me to suggest what medication you should administer without doing a clinical examination/diagnostics to help determine what respiratory problem is. Please phone your vet and inform them if you suspect that the problem is getting no better.

There are many other medications on the market that can assist with alleviating pain associated with arthritis. Again please inform your vet that you would like to use a cheaper product as you find that the current product you are using is to expensive.

I do hope your dog makes a recovery.

Kind regards

Angus Campbell

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: CyberVet | 2012/03/22

Hi Elmarie

You need to discuss this matter further with your vet. If you suspect that the problem is respiratory then I would consider doing some chest X-rays to see what the lung pattern is like and hopefully assist in a diagnosis. In addition, you may need to consider doing a blood smear/ routine hematology and biochemistry and a BAL and/or lung FNA and/or bronchoscopy ensure that there is no other underlying conditions that maybe resulting in this clinical presentation. It is difficult for me to suggest what medication you should administer without doing a clinical examination/diagnostics to help determine what respiratory problem is. Please phone your vet and inform them if you suspect that the problem is getting no better.

There are many other medications on the market that can assist with alleviating pain associated with arthritis. Again please inform your vet that you would like to use a cheaper product as you find that the current product you are using is to expensive.

I do hope your dog makes a recovery.

Kind regards

Angus Campbell

Reply to CyberVet

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement